MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during procedural set up, the aquabeam scope could not be locked into the aquabeam handpiece.A second handpiece was opened and used to successfully complete the procedure.The reported event caused a procedural delay of over 20 minutes while the patient was under anesthesia.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was not returned for investigation.Three (3) good faith efforts were made by procept to retrieve the aquabeam handpiece without success.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for ab2000/serial number (b)(6) and aquabeam handpiece/lot number 24c02726 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported failure.The review indicated that the device met all design and manufacturing specifications when released for distribution.The user manual um0101-00 rev.F, aquabeam robotic system user manual, us, english was reviewed.11.2.5 sterile: aquabeam handpiece and aquabeam scope setup an audible click should be heard when the aquabeam scope is securely engaged with the aquabeam handpiece.Note: do not use excessive force to advance the aquabeam scope.If resistance is felt, gently rotate the aquabeam scope clockwise and counterclockwise while simultaneously applying forward pressure.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key21625849
Report Number3012977056-2025-00090
Device Sequence Number6706243
Product Code PZP
UDI-Device Identifier00850055427037
UDI-Public0100850055427037172608311024C02726
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale